# SDR 01FDEA00637

- Difficulty date: August 3, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN CHAFED LT SIDE BS 720D+15, STR 19L. R&R SKIN PER SRM 53-30-1, 53-30-3.
